# SDR G7FA20160202001

- Difficulty date: January 30, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N124UV
- Make and model: Pilats PC1245
- Aircraft serial: 124
- Aircraft time: 5,952 hours, 5,958 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Switch
- Part number: 9443019112
- Condition: Broken
- Location: Cockpit
- Part time: 5,953 hours, 5,959 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

DISCONNECTED AUTOPILOT IN FLIGHT.  PILOT TRIED TO ADJUST ELEVATOR TRIM UP TRAVEL, BUT TRIM TRAVELED IN OPPOSITE DIRECTION.  TRIED TO CORRECT THE ISSUE, BUT WOULD NOT TRAVEL THE OPPOSITE WAY.  FOUND DURING SYS TROUBLESHOOTING THAT 4 DIRECTION MOMENTARY TRIM HAT SWITCH IS BROKEN.  DOES NOT WORK 1 DIRECTION, & IN OPPOSITE DIRECTION TRIMS THE INCORRECT WAY.
